# SDR REXA2017041400504

- Difficulty date: April 14, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 19,540 hours, 19,245 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Empty
- Location: Portable
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WAKE-UP,  NOTED FWD PORTABLE OXYGEN CYLINDER. HAD 0 PSI.  INSTALLED NEW SERVICEABLE PORTABLE OXYGEN BOTTLE IAW AMM 35-31-01  AND T.S. 00340R1. OPS TESTED GOOD.
